Still whitish discharge after treatment for chlamydia
I am a 20yr old male. I tested positive for NGU at the public clinic and i was given doxycycline anitbiotics for 7 days.
Yesterday was my last day for the med use but when i woke up this morning the whitish discharge from my penis was still present, you have an idea what might be going wrong here?
This may be prostatitis or gonorrhea. There are a number of bacteria becoming resistent to doxycycline including causes of prostatitis and an increasing number of strains of gonorrhea. Chlamydia remains sensitive to doxycycline. You may need retesting and a change in antibiotics. You should inform your Doctor who prescribed the doxycycline. Take care.
I was at the clinic again to complain about the whitish discharge and they tested me again then they gave me the single dose of arythomycin (i guess) but its a whitish drink. and the nurse told me it would take about 3-5 days to work, its a week now again and still the whitish discharge (when i wake up in the morning, i squeeze my penis very little but visible), but the thing is i feel no other symptoms. no pain or irritation. could this mean i have something else? wat could it be? i have tested negative for gonorrhea. pls help me.
Ok, I was diagnosed with chlamydia 2 months ago and I took antibiotics n front of d doc & she said to that I would b ok , i was doing fine & now all this discharge is commin back , what's wrong with me ?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.